# SDR COMA9910026

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12042266001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE, FRAME WEB NR 10 CRACKED AT INBOARD RADIUS OF THE FLANGE.  REPAIRED BY SPLICING IN A NEW FLANGE PER AERODESIGN REPORT NR 1076-2 AND EMB120 SRM 51-40-02.
